Multiple orthogonality in the space of trigonometric polynomials of semi-integer degree

Marija P. Stanić, Tatjana V. Tomović

In this paper we consider multiple orthogonal trigonometric polynomials of semi–integer degree, which are necessary for constructing of an optimal set of quadrature rules with an odd number of nodes for trigonometric polynomials in Borges' sense [Numer. Math. 67 (1994) 271–288]. We prove that such multiple orthogonal trigonometric polynomials satisfy certain recurrence relations and present numerical method for their construction, as well as for construction of mentioned optimal set of quadrature rules. Theoretical results are illustrated by some numerical examples.